Lump In The Right Breast Accompanied By Pain?

Illustration of Lump In The Right Breast Accompanied By Pain?
Illustration: Lump In The Right Breast Accompanied By Pain? mayoclinic.org

Good night. Two days yesterday on my right I felt pain, there was a lump in it, the size on the right was bigger, I also had a fever, but I wasn’t breastfeeding. When I try to massage on my right, yellowish-white liquid (like pus) comes out of the nipple like milk. at me feels pain like bruising if touched, achy. I do not dare to check. Is it okay if I massage on me to remove the pus? What type of medication should I take for my condition? thank you

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. Your condition can occur due to several possibilities, such as inflammation of the breast or mastitis, abnormal tissue growth or tumors, and hormonal abnormalities. Triggers for this condition can vary.

Among them if you are not breastfeeding are infections, injuries, genetic disorders, the effects of cigarettes, thyroid hormone disorders, and tumors in other parts. To ensure this, we strongly encourage you to consult a general practitioner first for an initial examination. Treatment that you will receive later depends on the results of this examination, including if it turns out you need to be referred to a specialist.

Meanwhile, there is no need to worry and there is no need to squeeze your breasts to avoid injury. Warm compresses to your breast, and may take over-the-counter painkillers and anti-inflammatory drugs by reading the rules of use listed. So, hopefully answering your question.

: by

Related Question

The Effects Of Frequent Masturbation On Women?

The Effects Of Frequent Masturbation On Women?

(2 years ago)

can masturbation affect menstruation? Does masturbating too often cause illness?...

(2 years ago)

...

Hypertension Medication That Does Not Cause Swollen Feet?

Hypertension Medication That Does Not Cause Swollen Feet?

(2 years ago)

Hello, good morning … You ask, high blood pressure medicine that does not cause swollen feet, anything? Because before my mother (82 years) was given hypertension medication ...

Leave a Reply

Your email address will not be published.